# SDR UHLA2015030500188

- Difficulty date: March 5, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 28,791 hours, 17,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 95-97
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF WAVY SKIN: 200 MM X 84 MM BETWEEN FR 96-97 AND STR 21L-23L. REPAIRED AREA OF WAVY SKIN IAW ETD2015-170-023550.
